淡江大學機構典藏:Item 987654321/109355
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 63187/95884 (66%)
造访人次 : 4574125      在线人数 : 245
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/109355


    题名: ON CERTAIN INTEGRAL FORMULAS INVOLVING THE PRODUCT OF BESSEL FUNCTION AND JACOBI POLYNOMIAL
    作者: Khan, Nabi Ullah;Ghayasuddin, Mohd;Usman, Talha
    关键词: Bessel function;Jacobi polynomial;Kampe' de Fe'riet function;Srivastava and Daoust function and Integrals
    日期: 2016-09
    上传时间: 2017-01-17 09:43:13 (UTC+8)
    出版者: 淡江大學出版中心
    摘要: In the present paper, we establish some interesting integrals involving the product of Bessel function of the first kind with Jacobi polynomial, which are expressed in terms of Kampe de Feriet and Srivastava and Daoust functions. Some other integrals involving the product of Bessel (sine and cosine) function with ultraspherical polynomial, Gegenbauer polynomial, Tchebicheff polynomial, and Legendre polynomial are also established as special cases of our main results. Further, we derive an interesting connection between Kampe de Feriet and Srivastava and Daoust functions.
    關聯: Tamkang Journal of Mathematics 47(3), pp.339-349
    DOI: 10.5556/j.tkjm.47.2016.1968
    显示于类别:[淡江數學期刊] 第47卷第3期

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML535检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈